Acanthosis nigricans as a local cutaneous side effect of repeated human insulin injections

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Acanthosis nigricans is a hyperkeratotic lesion of the epidermis associated with insulin resistance. We present a diabetic patient with acanthosis nigricans at the insulin injection site on the abdominal wall. Neglecting rotation of sites for insulin injections and local hyperinsulinemia may play a role in the development of acanthosis nigricans.

Original languageEnglish
Pages (from-to)e34-e36
JournalDiabetes Research and Clinical Practice
Volume94
Issue number2
DOIs
Publication statusPublished - Nov 1 2011

    Fingerprint

Keywords

  • Acanthosis nigricans
  • Diabetes mellitus
  • Hyperinsulinemia
  • Insulin resistance
  • Insulin treatment

ASJC Scopus subject areas

  • Internal Medicine
  • Endocrinology, Diabetes and Metabolism
  • Endocrinology

Cite this